# SDR 2007UALA04958

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365.25 FLOORBEAM CORRODED FROM LBL 24 .75 TO RBL 45.5.  MAJOR REPAIR ACCOMPLISHED:  CUTOUT DAMAGED T-CAP.  FABRICATED & INSTALLED NEW CAP.
